# SDR SIMA981561

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: AIR127300
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING PHASE 4 INSPECTION, FOUND PIN ASSY BROKEN AT THREADS AT END OF HOLD DOWN NUT.  RAI PIN.  AIRCRAFT RETURNED TO SERVICE.  (M)
